Homogenization of periodic nonconvex integral functionals in terms of Young measures
ESAIM: Control, Optimisation and Calculus of Variations, Tome 12 (2006) no. 1, pp. 35-51.

Homogenization of periodic functionals, whose integrands possess possibly multi-well structure, is treated in terms of Young measures. More precisely, we characterize the Γ-limit of sequences of such functionals in the set of Young measures, extending the relaxation theorem of Kinderlherer and Pedregal. We also make precise the relationship between our homogenized density and the classical one.

DOI : https://doi.org/10.1051/cocv:2005031
Classification : 35B27,  49J45,  74N15
Mots clés : Young measures, homogenization
@article{COCV_2006__12_1_35_0,
     author = {Hafsa, Omar Anza and Mandallena, Jean-Philippe and Michaille, G\'erard},
     title = {Homogenization of periodic nonconvex integral functionals in terms of {Young} measures},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {35--51},
     publisher = {EDP-Sciences},
     volume = {12},
     number = {1},
     year = {2006},
     doi = {10.1051/cocv:2005031},
     zbl = {1107.49013},
     mrnumber = {2192067},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv:2005031/}
}
TY  - JOUR
AU  - Hafsa, Omar Anza
AU  - Mandallena, Jean-Philippe
AU  - Michaille, Gérard
TI  - Homogenization of periodic nonconvex integral functionals in terms of Young measures
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2006
DA  - 2006///
SP  - 35
EP  - 51
VL  - 12
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv:2005031/
UR  - https://zbmath.org/?q=an%3A1107.49013
UR  - https://www.ams.org/mathscinet-getitem?mr=2192067
UR  - https://doi.org/10.1051/cocv:2005031
DO  - 10.1051/cocv:2005031
LA  - en
ID  - COCV_2006__12_1_35_0
ER  - 
Hafsa, Omar Anza; Mandallena, Jean-Philippe; Michaille, Gérard. Homogenization of periodic nonconvex integral functionals in terms of Young measures. ESAIM: Control, Optimisation and Calculus of Variations, Tome 12 (2006) no. 1, pp. 35-51. doi : 10.1051/cocv:2005031. http://www.numdam.org/articles/10.1051/cocv:2005031/

[1] M.A. Akcoglu and U. Krengel, Ergodic theorems for superadditive processes. J. Reine Angew. Math. 323 (1981) 53-67. | Zbl 0453.60039

[2] F. Alvarez and J.-P. Mandallena, Homogenization of multiparameter integrals. Nonlinear Anal. 50 (2002) 839-870. | Zbl 1005.49008

[3] H. Attouch, Variational convergence for functions and operators. Pitman (1984). | MR 773850 | Zbl 0561.49012

[4] J.M. Ball and R.D. James, Fine phase mixtures as minimizers of energy. Arch. Rat. Mech. Anal. 100 (1987) 13-52. | Zbl 0629.49020

[5] K. Bhattacharya and R. Kohn, Elastic energy minimization and the recoverable strains of polycristalline shape-memory materials. Arch. Rat. Mech. Anal. 139 (1997) 99-180. | Zbl 0894.73225

[6] A. Braides, Homogenization of some almost periodic coercive functional. Rend. Accad. Naz. Sci. 103 (1985) 313-322. | Zbl 0582.49014

[7] A. Braides and A. Defranceschi, Homogenization of multiple integrals. Oxford University Press (1998). | MR 1684713 | Zbl 0911.49010

[8] C. Castaing, P. Raynaud De Fitte and M. Valadier, Young measures on topological spaces with applications in control theory and probability theory. Mathematics and Its Applications, Kluwer, The Netherlands (2004). | MR 2102261 | Zbl 1067.28001

[9] C. Castaing and M. Valadier, Convex analysis and measurable multifunctions. Lect. Notes Math. 580 (1977). | MR 467310 | Zbl 0346.46038

[10] B. Dacorogna, Quasiconvexity and relaxation of nonconvex variational problems. J. Funct. Anal. 46 (1982) 102-118. | Zbl 0547.49003

[11] G. Dal maso, An introduction to Γ-convergence. Birkhäuser (1993). | MR 1201152 | Zbl 0816.49001

[12] G. Dal maso and L. Modica, Nonlinear stochastic homogenization. J. Reine Angew. Math. 363 (1986) 27-43.

[13] L.C. Evans, Weak convergence methods for nonlinear partial differential equations. CBMS Amer. Math. Soc. 74 (1990). | MR 1034481 | Zbl 0698.35004

[14] I. Fonseca, S. Müller and P. Pedregal, Analysis of concentration and oscillation effects generated by gradients. SIAM J. Math. Anal. 29 (1998) 736-756. | Zbl 0920.49009

[15] D. Kinderlherer and P. Pedregal, Characterization of Young measure generated by gradients. Arch. Rat. Mech. Anal. 115 (1991) 329-365. | Zbl 0754.49020

[16] D. Kinderlherer and P. Pedregal, Gradient Young measures generated by sequences in Sobolev spaces. J. Geom. Anal. 4 (1994) 59-89. | Zbl 0808.46046

[17] C. Licht and G. Michaille, Global-local subadditive ergodic theorems and application to homogenization in elasticity. Ann. Math. Blaise Pascal 9 (2002) 21-62. | Numdam | Zbl 1070.28006

[18] P. Marcellini, Periodic solutions and homogenization of nonlinear variational problems. Annali Mat. Pura Appl. 117 (1978) 139-152. | Zbl 0395.49007

[19] S. Müller, Homogenization of nonconvex integral functionals and cellular elastic materials. Arch. Rat. Mech. Anal. 100 (1987) 189-212. | Zbl 0629.73009

[20] P. Pedregal, Parametrized measures and variational principles. Birkhäuser (1997). | MR 1452107 | Zbl 0879.49017

[21] P. Pedregal, Γ-convergence through Young meaasures. SIAM J. Math. Anal. 36 (2004) 423-440. | Zbl 1077.49012

[22] M. Valadier, Young measures. Lect. Notes Math. 1446 (1990) 152-188. | Zbl 0738.28004

[23] M. Valadier, A course on Young measures. Rend. Istit. Mat. Univ. Trieste 26 (1994) Suppl. 349-394. | Zbl 0880.49013

[24] W.P. Ziemer, Weakly differentiable functions. Springer (1989). | MR 1014685 | Zbl 0692.46022

Cité par Sources :